# SDR SWAA2024022643651

- Difficulty date: January 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL22 WL156<[01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS; IAW SRM 53-00-53-1A-2; REMOVED ACB RH FLOOR TO SIDEWALL SUPPORT; BS727 TO 767. FABRICATED; LOCATED ; DRILLED ; APPLIED CHEMICAL CONVERSION COATING; PRIMED; PAINTED AND INSTALLED ACB RH FLOOR TO SIDEWALL SUPPORT; BS 727 TO 767 RBL22; IAW SRM 51-20-01-0G-0; SRM 51-40-05-0G-0; AMM 51-21-72-370-804; SRM 51-40-02-0G-0; DWG146A7500;[02] VERIFIED CORRECTIVE ACTION 1
